# SDR DXTA2024012210688

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N219QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6062
- Aircraft time: 6,927 hours, 6,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Malfunctioned
- Location: Main Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, AT 5000 FEET FROM KPNE TO KTEB, FLIGHT ATTENDANT CAME FORWARD, SAYING THE CABIN DOOR WAS MAKING A LOT MORE NOISE THAN NORMAL. WHEN I WAS ABLE, I WENT TO THE BACK AND LOOKED AT IT AND WE NOTICED THAT ONE OF THE DOOR CABLES HAD NOT RETRACTED FULLY INTO THE DOOR, AND WAS CAUGHT IN THE AFT SIDE OF THE DOOR SEAL. ON LANDING, WE CALLED IN AND GOT THE PHONE NUMBER OF THE LINE GUY AND HAD HIM TAKE A PICTURE OF IT, AS IT WAS HANGING OUTSIDE OF THE AIRCRAFT BY AN INCH OR TWO. AFTER SHUTDOWN, WE EXERCISED THE ELECTRIC DOOR SYSTEM THREE TIMES. ONE OF THOSE TIMES, WE COULD SEE THAT THE CABLE WAS NOT FULLY RETRACTING INSIDE OF THE DOOR AND IT ALMOST GOT CAUGHT AGAIN.  POWERED UP AIRCRAFT, AND PERFORMED OPERATIONAL TEST OF THE MAIN ENTRY DOOR, NO FAULTS NOTED AT THIS TIME. PERFORMED GVI OF ALL COMPONENETS OF DOOR ASSEMBLY, NO DEFECTS NOTED AT THIS TLME, WORK PERFORMED IAW CL-650 AMM. MEDIA SENT TO MCC OF PROPER CLOSING OF THE DOOR. NO FURTHER MAINTENANCE REOUIRED.
